# SDR UIEA2022032200219

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 85,521 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NPN
- Part serial: NSN
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH UPPER DECK SLIDE DEPLOYED( INSTALLED RT HAND UPPER DECK ESCAPE SLIDE PER AMM 25-68-01. )
